# SDR 2008UALA02083

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS 7 DENTS IN VARIOUS LOCATIONS.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED AREAS. FABRICATED & INSTALLED EXTERNAL DOOR SKIN DOUBLER.
